MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND SCREW NO LOCK D4.5X36MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY ORTHOPAEDICS INC US DXTEND SCREW NO LOCK D4.5X36MM; DELTA XTEND IMPLANTS : SCREWS
Model Number 130770036
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
One non locking screw for metaglene delta xtend prothese is broken when screwing in to the metaglene (fracture under screw head).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the dhr analysis of the batch returned shows an initial conformance of this product with regards to its specification.For this batch, there were no deviation or non-conformances.See report for full details.

Brand Name
DXTEND SCREW NO LOCK D4.5X36MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12017232
Report Number1818910-2021-12891
Device Sequence Number4243619
Product Code PHX
UDI-Device Identifier10603295027812
UDI-Public10603295027812
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130770036
Device Catalogue Number130770036
Device Lot Number5317095
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1